# SDR QXEA200400227

- Difficulty date: March 18, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 5,390 hours, 6,141 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND INBOARD WING TRAILING EDGE SUPPORT U-CHANNEL ATTACH ANGLE CRACKED AT WS YX98-75.  REPAIRED IAW RD 8/4-57-177.
